I have a question is anyone out there on a high dose of cymbalta, I have been on 180mg p/day for a year, I decided too try and cut my dose back by 30mg today, and as the day went on I noticed my w/ds were getting bad so I took a 30mg dose and im back too feeling like i did when i woke up this morning which was great. Is there anyone who has experinced this, I mentioned this to my pharmisitist and she had never heard I have noticed this in the past also.
I take 60mg of Cymbalta once a day.( antidepresant & nerve pain) . I haven't tried to take anymore than what dr. told me to, gesh, I could try it once I guess when the craves hit me. I am also on Lyrica 50mg 3 times a day for muscle/ nerve pain. I sometimes take Remeron at bedtime if I need it to sleep. I do wish they helped me more for the pain-pain, ha. Other than otc pain meds, Excedrin, or aleve.
I do have muscle relaxers like flexeril and a bottle of doxepin ( sinequan ) but I haven't taken either in a very long time, not even when I was in withdrawls, I guess I just was afraid to take them. although I should have taken whatever worked, ?? Muscle relaxers just make me so very foggy the next day,miserable.
Sorry to ramble, I'm just a bit upset that I have either lost or misplaced my husband's camera and have torn the house down and my car looking for it!!!!!!!! I need a sykic(sp?) to help me figure out where it is !!!!!!!!! It had two or three very important pictures on it!!! I hate to think someone would take it from my car but I think it was in there last!!!!
From my writing I realize that it's time for me to go to bed, peace to all
i have taken the cymbalta. i was perscribed it for depression which was from a break-up relationship and withdrawl symptoms from hydrocodone. i stayed on the lowest dose even though he wanted to up it for no reason. i haave heard alot of that. anyway if i forgot to take it in the morning i noticed i was very aggitated and mad all day. so on it for about 5 months. then i would open the capsule and pour out just a little bit each day and didn't notice a thing. then more and more until it was hardly any. never noticed any type of withdrawl at all.
btw this was not my doctors instructions. i just read up on it and used my best judgement of how i was feeling.
i was put on it for very very deep depression, i was badly addicted to pain pills had just lost my job b/c of my addiction and i tried to commit sideways if you know what i mean this is why im on such a high it is perscribed but then again so was the pain pills needless to say doc dont always know best
best way to know what u can and can not take with sub is to ask ur prescribing doctor...cymbalta is a heavy duty AD and i have heard u should taper from it..i was at a low dose for a 90 days or so for fibromyalgia and a clump of my hair fell out...i quit the next day with no problem but i was not at ur dose...ask ur doctor and always be safe..keep posting
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.